RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 221–222 (Mi umn87)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the non-existence of a supplementary meromorphic first integral in a Hamiltonian system with two degrees of freedom in the case of a bifurcation of solutions of an inhomogeneous reduced variational system

S. L. Ziglin

Kotel'nikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm87

Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1108–1109

Bibliographic databases:

MSC: 70K50, 37F45, 32A20, 70G75, 15A18
Accepted: 01.04.1998

Citation: S. L. Ziglin, “On the non-existence of a supplementary meromorphic first integral in a Hamiltonian system with two degrees of freedom in the case of a bifurcation of solutions of an inhomogeneous reduced variational system”, Uspekhi Mat. Nauk, 53:5(323) (1998), 221–222; Russian Math. Surveys, 53:5 (1998), 1108–1109

Citation in format AMSBIB
\Bibitem{Zig98}
\by S.~L.~Ziglin
\paper On the non-existence of a~supplementary meromorphic first integral in a~Hamiltonian system with two degrees of freedom in the case of a~bifurcation of solutions of an inhomogeneous reduced variational system
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn87}
\crossref{https://doi.org/10.4213/rm87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691187}
\zmath{https://zbmath.org/?q=an:0974.37043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1108Z}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1108--1109
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041177757}


Linking options:
  • http://mi.mathnet.ru/eng/umn87
  • https://doi.org/10.4213/rm87
  • http://mi.mathnet.ru/eng/umn/v53/i5/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:87
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019